# SDR RAIA2009020200002

- Difficulty date: January 29, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500822
- Aircraft time: 11,668 hours, 10,977 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 7986 - BTV - BURNING SMELL REPORTED BY FLIGHT ATTENDANT AFTER LANDING.  SMELL IN COCKPIT.  MAINTENANCE DEFERRED NR 1 RECIRC FAN PER EMB145 MEL PROCEDURE.
